The Electronic Structure of Smoothly Deformed Crystals: Wannier Functions and the Cauchy–Born Rule

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • E, W; Lu, J

Published Date

  • February 2011

Published In

Volume / Issue

  • 199 / 2

Start / End Page

  • 407 - 433

Published By

Electronic International Standard Serial Number (EISSN)

  • 1432-0673

International Standard Serial Number (ISSN)

  • 0003-9527

Digital Object Identifier (DOI)

  • 10.1007/s00205-010-0339-1

Language

  • en